# SDR UPS403617

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Chord
- Condition: Crack
- Location: Ws 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMSTERDAM FOR C-CHECK MAINTENANCE, FOUND RT WING UPPER T-CHORD CRACKED ON FWD SIDE WS 440.  REPAIRED IAW EO 747-57-0257.
